Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Coexistence in interval effect algebras


Author: Gejza Jenča
Journal: Proc. Amer. Math. Soc. 139 (2011), 331-344
MSC (2010): Primary 03G12; Secondary 06F20, 81P10
Published electronically: July 29, 2010
MathSciNet review: 2729095
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Motivated by the notion of coexistence of effect-valued observables, we give a characterization of coexistent subsets of interval effect algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03G12, 06F20, 81P10

Retrieve articles in all journals with MSC (2010): 03G12, 06F20, 81P10


Additional Information

Gejza Jenča
Affiliation: Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Slovak University of Technology, Radlinského 11, Bratislava 813 68, Slovak Republic
Email: gejza.jenca@stuba.sk

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10554-3
Keywords: Effect algebra, coexistent observables
Received by editor(s): September 26, 2009
Received by editor(s) in revised form: March 19, 2010
Published electronically: July 29, 2010
Additional Notes: This research is supported by grant VEGA G-1/0080/10 of MŠ SR, Slovakia and by the Slovak Research and Development Agency under contract No. APVV-0071-06.
Communicated by: Marius Junge
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.